| Model Number |
FORCEFX-CS |
| Medical Device Problem Codes |
Self-Activation or Keying (1557); Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/15/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, cautery turning off shooting power; activates the coag spontaneously.Customer experienced the issue using multiple pens.Checked the unit and no error message came up when turned on.Checked the keypads and foot pedal and worked fine.There was no patient injury.